# SDR 97ZZZX2139

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: DK042
- Condition: Defective
- Location: Fuel Press
- Part time: 146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR PRESSURE READING PEGS TO THE HIGH SIDE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
